# SDR AALA202304249178

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 35,090 hours, 14,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT AND FLIGHT ATTENDANTS REPORT MAIN CABIN DOOR DIFFICULT TO CLOSE. ADJUSTED L1 DOOR HORIZONTAL CONTROL ROD PER AMM 52-11-00-820-801 SUBTASK 820-016.
